Über einen Homomorphiesatz von G. Köthe.

Bruno Ernst

Manuscripta mathematica (1977/78)

  • Volume: 23, page 103-112
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ernst, Bruno. "Über einen Homomorphiesatz von G. Köthe.." Manuscripta mathematica 23 (1977/78): 103-112. <http://eudml.org/doc/154510>.

author = {Ernst, Bruno},
journal = {Manuscripta mathematica},
language = {ger},
pages = {103-112},
title = {Über einen Homomorphiesatz von G. Köthe.},
url = {http://eudml.org/doc/154510},
volume = {23},
year = {1977/78},

AU - Ernst, Bruno
TI - Über einen Homomorphiesatz von G. Köthe.
JO - Manuscripta mathematica
PY - 1977/78
VL - 23
SP - 103
EP - 112
LA - ger
UR - http://eudml.org/doc/154510
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.